# SDR UIEA2012051900245

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,961 hours, 14,571 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AT GATE,  BLUE SMOKE FROM APU TAIL PIPE; COCKPIT INDICATION SHOWED APU OIL QUANTITY DROPPING RAPIDLY; APU THEN AUTO-SHUTDOWN.   R & R APU BATTERY IAW AMM 24-31-04.  R & R APU BATTERY CHARGER IAW AMM 24-13-05.
